You are viewing a single comment's thread from:

RE: Cannabis Hyperemesis Syndrome(CHS) is Azadirachtin Poisoning (@tralawar's post reminded me to post this. Ty tralawar)

in #cannabis3 years ago

This is really interesting and something that I will definitely look more into.
I have a friend that is dealing with CHS and he could benefit greatly from this information.
I was under the impression that continuous consumption of high doses of cannabinoids caused a down-regulation of cannabinoid receptors that were regulating abdominal function and pain, but this would be extremely interesting if true.
Thanks for sharing! Sorry I'm late to the party! :D

Sort:  

Hope it helps your friend. :)

When it's aza poisoning, even small amounts cause CHS. As far as I can tell, the "high doses of cannabinoids" thinking came up because most of the problems showed up with people dabbing. Cannabis with a very low aza content will cause very mild symptoms of CHS, which are often mistaken for other things. When the same cannabis is concentrated into dabs, people are taking big hits of aza and the CHS hits them like a hammer.

Makes sense when you take a minute to think about it. :D

Besides, I have zero issues with cannabis without aza and can use as much as I want. lol